MathSciNet Relay Station
MathSciNet bibliographic data
MR2659740 35L67 (35L65 35L70)
Ohwa, Hiroki The shock curve approach to the Riemann problem for $2\times 2$ hyperbolic systems of conservation laws. J. Hyperbolic Differ. Equ. 7 (2010), no. 2, 339–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement